# SDR FDEA202206171459

- Difficulty date: June 17, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-300
- Aircraft serial: 61205
- Aircraft time: 10,291 hours, 4,605 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 114T230199
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING L/E AREA BULLNOSE WEB IS CRACKED IN THE LOWER RADIUS AT APPROX OFSS 675   UNDER THE LE FUEL SVC ACCESS DOOR 521QB REPAIRED LEFT WING LEADING EDGE NOSE BEAM WEB @ OSS 679 IAW B767 SRM 57-41-13-2R,   REPAIR 3. FUELING STATION DOOR 521QB REMOVED & REINSTALLED FOR REPAIR ACCESS   IAW B767 AMM 52-49-04-4
